Alert archive / Indiana / Tornado Warnings in 2019
Tornado Warning 14, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Apr 25, 2019, 8:10 PM EDT for Decatur County, Rush County, Indiana. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2019, 8:10 PM EDT (00:10 UTC)
- Expired
- Apr 25, 2019, 8:30 PM EDT
- In force
- 20 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Decatur County, IN, Rush County, IN
The radar
The Indianapolis radar (KIND), 88 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 345 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.3
The text
As transmitted.
349
WFUS53 KIND 260010
TORIND
INC031-139-260030-
/O.NEW.KIND.TO.W.0014.190426T0010Z-190426T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
810 PM EDT THU APR 25 2019
The National Weather Service in Indianapolis has issued a
* Tornado Warning for...
Southeastern Rush County in central Indiana...
Northeastern Decatur County in central Indiana...
* Until 830 PM EDT.
* At 810 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Greensburg, or 9 miles west of Batesville, moving
northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lake Santee and Clarksburg around 825 PM EDT.
New Salem around 830 PM EDT.
This includes Interstate 74 between mile markers 134 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.
&&
LAT...LON 3926 8532 3932 8551 3956 8538 3953 8530
3927 8530
TIME...MOT...LOC 0010Z 208DEG 32KT 3931 8539
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MRD/MK2 follow-up statements
991
WWUS53 KIND 260019
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
819 PM EDT THU APR 25 2019
INC031-139-260030-
/O.CON.KIND.TO.W.0014.000000T0000Z-190426T0030Z/
Rush IN-Decatur IN-
819 PM EDT THU APR 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHEASTERN RUSH AND NORTHEASTERN DECATUR COUNTIES...
At 818 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Lake Santee, or 9 miles northwest of Batesville,
moving north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation. At 756 PM, some damage was
reported from the Millhousen area.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Clarksburg around 825 PM EDT.
New Salem around 830 PM EDT.
This includes Interstate 74 near mile marker 135, and between mile
markers 142 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3930 8530 3936 8547 3956 8538 3953 8530
TIME...MOT...LOC 0018Z 199DEG 29KT 3937 8536
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
MRD/MK617
WWUS53 KIND 260031
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
831 PM EDT THU APR 25 2019
INC031-139-260041-
/O.EXP.KIND.TO.W.0014.000000T0000Z-190426T0030Z/
Rush IN-Decatur IN-
831 PM EDT THU APR 25 2019
...THE TORNADO WARNING FOR SOUTHEASTERN RUSH AND NORTHEASTERN DECATUR
COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Indianapolis.
LAT...LON 3930 8530 3936 8547 3956 8538 3953 8530
TIME...MOT...LOC 0031Z 207DEG 32KT 3946 8530
$$
MKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Apr 25, 6:52 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 25, 6:52 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 652 PM EDT Thu Apr 25 2019 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 329 PM EDT Thu Apr 25 2019 A surface front currently located across southern Indiana will slowly lift to the northeast before exiting the region by tomorrow. An upper level low pressure system will bring chances for rain and a few thunderstorms this weekend with additional threats for rain and thunderstorms mid-week next week. && .NEAR TERM /Tonight/... Issued at 329 PM EDT Thu Apr 25 2019 Primary focus for the period will be tracking rain and a few thunderstorms as they move through the state. A warm front is currently positioned across the southern portions of the state and is expected to slowly lift to the north before exiting the region later tonight as the upper level low pressure system moves out. The heavy rain that has been ongoing for much of the day will end after midnight with lighter rain showers continuing through the rest of the night. Rainfall amounts of one to locally two inches is expected between the day today and tomorrow morning which may lead to localized flooding in low lying areas and flooding along smaller creeks and streams that have been falling. A flood watch is not anticipated to be needed with the rain falling over a fairly long enough period of time and long periods of heavy rain not expected. A weak upper level wave will move through on the backside of the stronger low pressure system late tonight and will bring light rain to the area during the morning commute. Low temperatures tonight will fall to the upper 40s and lower 50s tonight. && .SHORT TERM /Friday through Sunday/... Issued at 329 PM EDT Thu Apr 25 2019 Primary focus for the period will be the threat for gusty winds Friday afternoon and for the next chances for rain and thunderstorms this weekend. The low pressure system that is expected to bring rain to central Indiana tonight will move out during the morning hours with light rain expected through the morning commute. Gusty winds are expected during the day Friday, but the severity will be partially dependent on how quickly skies clear and how efficient winds mix down. Current thoughts are the best chance for winds in excess of 30-35 mph will be from late morning through the afternoon when the strongest pressure gradients and mixing is expected. Occasional wind gusts of 40 mph are possible, but not frequent enough to warrant a Wind Advisory at this time. Quiet weather is expected otherwise from late Friday through Saturday before an upper level low pressure system moves through late Saturday night bringing additional chances for showers and thunderstorms to the area. Currently, best chances for heavier precipitation looks to be in the northern counties with another chance for gusty winds possible as the system moves through the state. Dry and quiet weather is expected for Sunday with skies clearing during the course of the day. High temperatures will generally be in the upper 50s to lower 60s with lows in the low to mid 40s. && .LONG TERM /Sunday Night through Thursday/... Issued at 326 PM EDT Thu Apr 25 2019 Split flow regime aloft early next week will transition to broad upper ridging over the eastern part of the country by the end of the period. At the surface...a frontal boundary will settle across the Ohio Valley and oscillate over the region all week. This will result in a generally unsettled pattern for much of next week with periodic threats for showers and storms. The only potential period with more widespread rain and storms likely late Tuesday into Wednesday as a stronger surface wave traverses the boundary. After a cool start Monday and Tuesday with highs in the 60s...temperatures should shift towards the mid and upper 70s for Wednesday and Thursday as the boundary shifts to the north. While confidence is high in the boundary being in the area and an overall extended threat for scattered showers and storms...the confidence is much lower in the details at this time. && .AVIATION /Discussion for 260000Z TAF Issuance/... Issued at 652 PM EDT Thu Apr 25 2019 Look for mostly MVFR and worse conditions in showers through all of much of the night per radar trends, High Resolution Rapid Refresh, GFSA LAMP and SREF. Then, conditions will become mostly VFR after 11z-13z as the shower threat ends. Winds will become northwest and increase to 15 knots with gusts to around 25 knots after 06z-06z as surface low pressure intensifies as it moves over Lake Erie and Lake Ontario. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...White NEAR TERM...White SHORT TERM...White LONG TERM....Ryan AVIATION...MK
Hazardous weather outlook, Apr 25, 4:30 PM EDT, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 430 PM EDT Thu Apr 25 2019 INZ021-028>031-035>049-051>057-060>065-067>072-262030- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 430 PM EDT Thu Apr 25 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Thunderstorms are possible, along with heavy rain. Hazards: Lightning, heavy rain, localized flooding. Timing: Thunderstorms through this evening. Best chances for heavy rain and localized flooding will be before midnight. Discussion: A low pressure system will bring showers and some thunderstorms to the area during the early overnight hours tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: Thunderstorms are possible over most of the area Monday through Wednesday. Severe storms are not expected at this time. Winds may gust to near 40 mph at times on Friday and as high as 35 mph late Saturday night and early Sunday. Discussion: A series of systems will bring periodic rain chances and the potential for some thunderstorms and gusty winds at times into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Apr 25, 5:13 PM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
513 PM EDT THU APR 25 2019
INZ067-068-252130-
Daviess IN-Knox IN-
513 PM EDT THU APR 25 2019
...SPECIAL WEATHER STATEMENT...
At 512 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Petersburg, moving northeast at 25 mph.
Winds in excess of 30 mph will be possible with this storm. This
storm is also exhibiting some weak rotation in the low and mid
levels.
Locations impacted include...
Washington, Monroe City and Wheatland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.
&&
LAT...LON 3853 8738 3854 8738 3854 8739 3858 8747
3874 8735 3866 8714 3853 8734 3854 8735
3854 8737 3853 8736 3852 8736
TIME...MOT...LOC 2112Z 213DEG 20KT 3858 8739
MRD/MKSpecial weather statement, Apr 25, 5:25 PM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
525 PM EDT THU APR 25 2019
INZ060-067-068-252200-
Daviess IN-Knox IN-Sullivan IN-
525 PM EDT THU APR 25 2019
...SPECIAL WEATHER STATEMENT...
At 524 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Vincennes, moving northeast at 30 mph.
Winds in excess of 30 mph will be possible with this storm. This
storm is also exhibiting some weak rotation in the low and mid
levels.
Locations impacted include...
Bicknell, Bruceville, Plainville, Sandborn, Edwardsport and
Freelandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.
&&
LAT...LON 3898 8735 3892 8724 3891 8724 3891 8722
3882 8706 3867 8730 3876 8749
TIME...MOT...LOC 2124Z 222DEG 24KT 3875 8736
MRD/MKSpecial weather statement, Apr 25, 7:07 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
707 PM EDT THU APR 25 2019
INZ064-065-072-252345-
Decatur IN-Bartholomew IN-Jennings IN-
707 PM EDT THU APR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR DECATUR...SOUTHEASTERN
BARTHOLOMEW AND JENNINGS COUNTIES UNTIL 745 PM EDT...
At 706 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of North Vernon to 7 miles
south of Vernon to near Madison. Movement was northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms. This
storm is also exhibiting some weak rotation in the mid levels.
Locations impacted include...
Greensburg, North Vernon, Vernon, Westport, Millhousen, Hayden,
Letts, Paris Crossing, Butlerville, Grammer, Nebraska, Country Squire
Lakes, Sandusky and Newpoint.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.
&&
LAT...LON 3920 8544 3891 8545 3891 8554 3888 8554
3888 8557 3885 8557 3885 8561 3882 8561
3882 8563 3883 8565 3882 8570 3891 8580
3907 8580 3907 8582 3910 8582 3945 8547
3945 8545 3927 8530
TIME...MOT...LOC 2306Z 214DEG 29KT 3912 8573 3887 8560 3872 8549
MRD/MKSpecial weather statement, Apr 25, 7:12 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
712 PM EDT THU APR 25 2019
INZ053-061-062-252345-
Owen IN-Greene IN-Monroe IN-
712 PM EDT THU APR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONROE...SOUTHEASTERN
OWEN AND NORTHEASTERN GREENE COUNTIES UNTIL 745 PM EDT...
At 711 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Bloomfield, or 13 miles southwest of Bloomington,
moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm. This
storm is also exhibiting some rotation.
Locations impacted include...
Bloomington, Ellettsville, Stinesville, Indiana University, Solsberry
and Whitehall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.
&&
LAT...LON 3918 8687 3934 8665 3926 8650 3912 8641
3900 8676
TIME...MOT...LOC 2311Z 240DEG 22KT 3908 8674
MRD/MKSpecial weather statement, Apr 25, 7:14 PM EDT, 56 minutes before
Special Weather Statement National Weather Service Indianapolis IN 714 PM EDT THU APR 25 2019 INZ062-063-070-071-252345- Brown IN-Lawrence IN-Jackson IN-Monroe IN- 714 PM EDT THU APR 25 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE... SOUTHWESTERN BROWN...EASTERN LAWRENCE AND NORTHWESTERN JACKSON COUNTIES UNTIL 745 PM EDT... At 714 PM EDT, Doppler radar was tracking a strong thunderstorm near Bedford, moving northeast at 25 mph. Winds in excess of 40 mph will be possible with this storm. This storm is also exhibiting some rotation. Locations impacted include... Bedford, Mitchell, Oolitic, Heltonville, Norman, Tunnelton, Freetown, Bartlettsville, Avoca, Pleasant View, Spring Mill State Park, Elkinsville, Kurtz, Charles Deam Wilderness and Story. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Indianapolis. && LAT...LON 3870 8648 3896 8657 3915 8626 3891 8601 TIME...MOT...LOC 2314Z 231DEG 22KT 3890 8644 MRD/MK
Special weather statement, Apr 25, 7:49 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
749 PM EDT THU APR 25 2019
INZ065-072-260015-
Decatur IN-Jennings IN-
749 PM EDT THU APR 25 2019
...SPECIAL WEATHER STATEMENT...
At 747 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Osgood, or 18 miles southwest of Batesville, moving
northeast at 35 mph.
Winds in excess of 30 mph will be possible with this storm. This
storm has been exhibiting some rotation in the low levels.
Locations impacted include...
Greensburg, Westport, Millhousen, Newpoint and Letts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.
&&
LAT...LON 3920 8544 3907 8544 3914 8561 3945 8546
3939 8529 3927 8530
TIME...MOT...LOC 2347Z 206DEG 32KT 3913 8549
MRD/MKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:40 PM EDT | River Flood Warning | IND | Delaware, Randolph | 56 hr |
| Apr 25, 8:40 PM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 17 days |
| Apr 25, 8:41 PM EDT | Special Weather Statement | IND | Hancock, Rush, Shelby | 49 min |
| Apr 25, 9:01 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 44 min |
| Apr 25, 9:06 PM EDT | Tornado Warning | IND | Randolph | 24 min |
| Apr 25, 9:10 PM EDT | Tornado Warning | IND | Henry, Rush | 35 min |
| Apr 25, 9:41 PM EDT | Areal Flood Advisory | IND | Boone, Delaware, Hamilton, Hancock, Hendricks, Henry and 4 more | 18 hr |
| Apr 25, 9:51 PM EDT | Areal Flood Advisory | IND | Brown, Clay, Daviess, Greene, Hendricks, Johnson and 8 more | 12 hr |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Hamilton, Madison | 62 hr |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Hamilton, Marion | 71 hr |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 21 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 17 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 13 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Tippecanoe | 71 hr |
| Apr 25, 9:56 PM EDT | Special Weather Statement | IND | Randolph | 34 min |
| Apr 26, 2:13 AM EDT | River Flood Warning | IND | Marion | 18 hr |
| Apr 26, 2:13 AM EDT | River Flood Warning | IND | Johnson | 31 hr |
| Apr 26, 2:13 AM EDT | River Flood Warning | IND | Delaware, Madison | 36 hr |
| Apr 26, 8:16 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 16 hr |
| Apr 26, 8:16 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 54 hr |
| Apr 26, 8:16 AM EDT | River Flood Warning | IND | Howard | 14 hr |
| Apr 26, 11:07 AM EDT | River Flood Warning | IND | Hancock | 17 hr |
| Apr 26, 11:07 AM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 27 hr |
| Apr 26, 2:26 PM EDT | River Flood Warning | IND | Johnson | 42 hr |
Nearby
Tornado Warnings in Indiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.